# SDR 2001UALA02134

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 28,894 hours, 21,675 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE AREAS WERE FOUND ON UPPER AND LOWER SKIN ASSY DUE TO CORROSION AND OBLONG HOLES STATION 992 - 1016 STRINGER 10L - 14L.  STRINGERS 12 - 14L ALSO DAMAGED DUE TO OBLONG HOLES.  MAJOR REPAIR ACCOMPLISHED AT BODY STATION 992 - 1016.  STRINGERS 12L - 14L AND SKIN SECTION REPLACED, INSTALLED DOUBLER AND TRIPLER LOWER SKIN SPLICE.
